IDEAS home Printed from
   My bibliography  Save this article

Multitype population size-dependent branching processes with dependent offspring


  • González, Miguel
  • Martínez, Rodrigo
  • Mota, Manuel


In this paper, the multitype population size-dependent branching process with dependent offspring is introduced and the probability of extinction of such a process is investigated. Sufficient conditions for both almost sure extinction and survival of the process are shown to depend on the Perron-Frobenius eigenvalue of adequate limit matrices. Finally, theoretical results are illustrated with an example.

Suggested Citation

  • González, Miguel & Martínez, Rodrigo & Mota, Manuel, 2004. "Multitype population size-dependent branching processes with dependent offspring," Statistics & Probability Letters, Elsevier, vol. 70(2), pages 145-154, November.
  • Handle: RePEc:eee:stapro:v:70:y:2004:i:2:p:145-154

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Kasahara, Yuji, 1993. "A functional limit theorem for trimmed sums," Stochastic Processes and their Applications, Elsevier, vol. 47(2), pages 315-322, September.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:70:y:2004:i:2:p:145-154. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.